# SDR AUS20030957

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Part time: 9,715 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT TRAILING EDGE FLAP SUPPORT RIBS CORRODED AT HINGE BRACKETS. MINOR EXTERNAL CORROSION ON FLAPS RESULTED IN FLAPS BEING DE-SKINNED AND INSPECTED UPON WHICH THE SERIOUS INTERNAL CORROSION WAS FOUND.
